# SDR DL757952603

- Difficulty date: June 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608DA
- Make and model: Boeing 757232
- Aircraft serial: 22815
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4005127
- Condition: Worn
- Location: Nr 4 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/E WEDGE WORN BOTTOM SIDE 36 INCHES FROM I/B END OF NR 4 SLAT.  REPLACED WEDGE PER SRM 57-43-02, DURING SHOP VISIT.
